MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA15L1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the microwave ablation procedure, the cooling line part of the probe was detached or separated from the probe.Therefore the case was completed by using another probe.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned product did not meet specification as received.Visual inspection found the luer was broken between the orange and clear inflow tubing.The reported condition was confirmed.The investigation found the tubing leaked at the orange/clear tubing junction.The connector was broken.Post market vigilance (pmv) could not determine how or why the connector broke.The investigation could not determine the root cause of the customer's report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the microwave ablation procedure, the cooling connection of the probe was broken, nothing fully detached with the device.Nothing fell into patients cavity.Therefore the case was completed by using another probe.There was no patient injury.
 
Additional Manufacturer Narrative
This report was generated manually.The report and text information has been reviewed and there is no new event or investigation information to provide at this time.This report is not necessary and will be cancelled.If information is provided in the future, a supplemental report will be issued.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7822520
Report Number3006451981-2018-00579
Device Sequence Number11026177
Product Code NEY
UDI-Device Identifier10884521189539
UDI-Public10884521189539
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2019
Device Model NumberCA15L1
Device Catalogue NumberCA15L1
Device Lot NumberS7KG031X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/06/2018
10/30/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/28/2018
11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1